Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Social Axiety-Facial Sweating

Posted by jamessaint on March 25, 1999, at 2:15:02

In reply to Social Axiety-Facial Sweating, posted by Ernest on March 23, 1999, at 15:55:28

> I'm a 39 year-old male that has just been diagnosed with
> social anxiety. I'm socially functional and the only
> symptom that causes me considerable concern is considerable facial
> sweating whenever I'm the center of attention-real or perceived.
> My psychiatrist prescribed me a low dosage of .25 mg
> Xanax and 20 mg Inderal and also wanted me to try Paxil.
> The Xanax and Inderal slightly decreased the sweating
> a little, but did not stop it altogether. After
> researching all the side effects, specifically sexual
> dysfunction and weight gain, I refused to take Paxil.
> I was then prescribed Tofranil @.25mg a day to try and
> control the facial sweating, but after one dose and 24 hours
> of extreme hyperness I had to stop the Tofranil.
> Does anyone have any suggestions that might help?

James here....

You did not stay on Tofranil long enough to see if it would work. Many side effects stop after you take the med for a week or so so 1 dose and 24 h is not long enough. Look at the tip and tricks that doc bob has on sweating.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jamessaint thread:3926